Product Information
- Benadryl Dye-Free Liqui-Gels Antihistamine Allergy Medicine: To temporarily multi-symptom allergy relief and cold symptom relief
- CONTAINS: 25 mg of the powerful antihistamine diphenhydramine HCl 25 mg per liquid gelcap
- FORMULATION: Dye-free formula free of added colors offers effective indoor and outdoor allergy symptom relief
- GOOD FOR: Symptoms like, sneezing, runny nose, itchy nose or throat, and itchy, watery eyes
- SUITABILITY: Allergy relief suitable for adults and children ages 6 and up that works when you need it most